# SDR FDEA200903020782

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53980044232
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS AT FRAME C 74, NEAR STRINGER P 26 LT.  REPAIR PERFORMED BY CUTTING OUT THE DAMAGED AREA, REWORK TO SMOOTH CONTOUR AND NDT FOR CRACKS IAW RAS/EFW/9000138/2008 ISS A, APPROVED BY EA 6-5310-120169.
